It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=glamdais]That's what I think too---that I need to get off everything. But, good God, if I feel this bad hitting tolerence at 10mg what is it going to be like when I start cutting it down? I know I sound like a big weenie, but this has been the most horrendous 7 months of my life. I've always been a calm and relaxed person and this agitation and anxiety makes me feel like I'm losing my mind and am going to do something horrible. I guess if I'm going to feel lousy it may as well be from cutting this stuff down though although I feel pretty damn lousy at the 10 that I'm on.[/QUOTE]

Don`t worry about sounding like a "big weenie." Valium and other benzos are a horrible withdrawal. I have been fighting this thing for 10 months, was on big doses of Xanax, now on Valium, down to 6.25 mgs. Surely sounds like you are addicted, unfortunately, only after 7 months. It happens. You could find a doc to increase your dose, but what do you do when you get up to 60 mgs and that does not work? Stevie Knicks got up to 72 mgs of Klonopin (another benzo) and that did not work. She came off fast, shook in the bed for 6 months. Valium is dope, and that is the nature of dope, you need more and more and more to feel normal.

If you want to get off the Valium, cuts of 1.25 mgs every 10 days would not be insane and you`d be off in about 2 1/2 months. With your relative short term use you may come out fine. I am making cuts at about that rate right now. It`s not fun but I do not have to work for a while. Another option would be to make cuts of .625, by cutting your 5 mg tabs in quarters (pill cutter), taking the 1/4th piece, crushing it (tablespoon on a plate), dividing the powder in halves (razor blade), then licking up one of the piles, save the other. Or, ask your doc for 2 mg tablets and you can cut .5 mgs a week. You could even up your dose 2.5 to 5 mgs and see if you feel more stable before beginning the taper. Expect some discomfort. There is a price for this, even though it is not fair as ignorant docs prescribe these highly addictive drugs that end up making one`s anxiety far worse, not to mention an array of other withdrawal symptoms. Look up the Ashton Manual on the net if you want to read some good research on this. Post here if I can help more.





All times are GMT -7. The time now is 05:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!